# SDR TSAA20150929005

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab 340B
- Aircraft serial: 340A11
- Aircraft time: 36,270 hours, 45,362 cycles
- Engine: Ge CT75A2
- Engine time: 29,245 hours, 36,574 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG FLAMED OUT AFTER POWER LEVER WAS BROUGHT TO FLIGHT IDLE UPON LANDING.  CREW TAXIED CLEAR OF RNWY & COMPLETED ALL APPLICABLE CHECKLISTS & TAXIED TO PARKING WITHOUT INCIDENT.  INSPECTED NR 2 ENG FOR FUEL LEAK, BUT NO FUEL LEAK NOTED.  OPERATED NR 2 ENG IAW AMM 71-00-00-05, OPERATION CHECKED NORMAL.
